Lisinopril Stomach Bloating, Lisinipril, Swollen Glands, Leg Cramps, Extreme Fatigue
My husband is a 64 year old relatively healthy man. His family doctor prescribed 20 mg. Lisinopril and 40 mg. Pravastatin to lower his blood pressure and cholesterol. He began taking both drugs on March 17, 2009 and since then has had nothing but ... more »
My husband is a 64 year old relatively healthy man. His family doctor prescribed 20 mg. Lisinopril and 40 mg. Pravastatin to lower his blood pressure and cholesterol. He began taking both drugs on March 17, 2009 and since then has had nothing but problems. Dry hacking cough, lack of appetite, disorientation, dizziness, joint pain, leg cramps, stomach bloating and diarrhea, metallic taste in his mouth, sweating, numbness and tingling in his fingers, EXTREME fatigue (sleeping 18-20 hours a day), sore throat and swollen glands,frequent urination, itching rash on his forearms and head and just about every other bad symptom you can think of. Today I am going with him to his doctor to let her know that I took him off both drugs April 15th because I firmly believe they are toxic to his system. To date, there has been little improvement in his health, and I am wondering how long it will take for these medications to clear out of his system. In my opinion, Lisinopril is a VERY DANGEROUS DRUG and should be removed from the market. I am so angry that my energetic husband has been reduced to a state of the walking comatose. He cannot perform the simplest task without needing to rest or sleep. We can lower his cholesterol with diet and exercise, but now I'm wondering what we are going to do about his high blood pressure. It scares me to even think about adding another drug to his system without knowing what the consequences are going to be. Everything I have read in the blogs on his website indicate to me that someone is making a lot of money making people sicker. The question I'm going to ask my husband's doctor this morning is "would you give this drug to a member of your family" knowing the devastating side effects"? Then I'm going to tell her that I hope her malpractice insurance is paid up because if anything more happens to my husband, I'm going to own everything she has. And one more thing, after I hear what her response to my husband's symptoms is, I'm going to find another family doctor who takes a more conservative approach to the matter of high blood pressure and cholesterol.